# SDR SIMA20150201003

- Difficulty date: February 1, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 12,167 hours, 8,001 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT WING ANTI-ICE CAUTION WITH THRUST LEVERS IN CLIMB.   PERFORMED OPS CHECK IAW MM 30-12-08.  OPS CHECKED OK .
